MathSciNet Relay Station
MathSciNet bibliographic data
MR1286705 (95m:90022a) 90A09 (60G44)
Schachermayer, W. Martingale measures for discrete-time processes with infinite horizon. Math. Finance 4 (1994), no. 1, 25–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement